Journal of Symbolic Logic

Equations Generiques dans un Groupe Stable Nilpotent

Khaled Jaber

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove that in a nilpotent-by-finite stable group an equation that holds generically holds everywhere. Combining this result with results of Wagner and Bryant, we conclude that a soluble-by-finite stable group of generic exponent n has exponent n.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 761-768.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745807

Mathematical Reviews number (MathSciNet)
MR1777784

Zentralblatt MATH identifier
0930.03039

JSTOR
links.jstor.org

Citation

Jaber, Khaled. Equations Generiques dans un Groupe Stable Nilpotent. J. Symbolic Logic 64 (1999), no. 2, 761--768. https://projecteuclid.org/euclid.jsl/1183745807


Export citation